In rare cases, the drug Viagra ® can cause blue-green shading to vision that lasts for a short time. In rare cases, the drug Cialis® can cause or increase back pain or aching muscles in the back. In most cases, the side effects are linked to PDE5 inhibitor effects on other tissues in the body, meaning they are working to increase blood flow to your penis and at the same time impacting other vascular tissues in your body. These are not ‘allergic reactions'.
Good article you wrote and I have to share my experience when i have an ED, i lost my life and no sex more than 3 years , one of the E-book help me to recover from ED within few days, now my life is back without any medicine and i am happy with my wife, if you facing ED problem, read this E-book it will save your life, i highly recommended to all http://www.healthandrich.com/5bed
…have traditionally been classified as impotence (inability of a man to achieve or maintain penile erection) and frigidity (inability of a woman to achieve arousal or orgasm during sexual intercourse). Because these terms—impotence and frigidity—have developed pejorative and misleading connotations, they are no longer used as scientific classifications, having been…

A physical exam checks your total health. Examination focusing on your genitals (penis and testicles) is often done to check for ED. Based on your age and risk factors, the exam may also focus on your heart and blood system: heart, peripheral pulses and blood pressure. Based on your age and family history your doctor may do a rectal exam to check the prostate. These tests are not painful. Most patients do not need a lot of testing before starting treatment.
×